# SDR DL73K021211

- Difficulty date: October 18, 2002
- Submitted: October 22, 2002
- Operation: Air carrier
- Aircraft: N320DL
- Make and model: Boeing 737232
- Aircraft serial: 23092
- Aircraft time: 53,779 hours, 39,717 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 73080
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY ESCAPE PATH LIGHTING BATTERY PACK WEAK, R/R BATTERY PACK PER M/M.
